# SDR VTZA990231

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS/IAD - FLT 7342 - DURING POST-FLIGHT, CREW FOUND AFT EMERGENCY EXIT LIGHT INOPERABLE.  AIRCRAFT STAYED AT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RELAMPED EMERGENCY EXIT LIGHT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
